# SDR GAIA00104

- Difficulty date: March 9, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Bracket
- Condition: Dented
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 730 - TOL-CLT - MAIN CARGO DOOR LIGHT CAME ON IN FLIGHT.  CABIN STARTED TO CLIMB 250 FEET PER MINUTE.  DESCENDED TO 10,000 FEET WHILE DUMPING CABIN PRESSURE.  LIGHT WENT OUT AFTER DUMPING CABIN PRESSURE.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN TRI.  INSPECTED MAIN CARGO DOOR SEAL AND SEAL DEPRESSOR.  SEAL OK.  SEAL DEPRESSOR SLIGHTLY DENTED IN AREA OF FORWARD AUX LATCH PIN.  STRAIGHTENED SEAL DEP AS NEEDED.  OPERATED DOOR SEVERAL TIMES, NO DEFECTS NOTED.  GROUND RAN ENGINE AND PRESSURIZED A/C CABIN TO 5 TO 1 DIFFERENTIAL PRESS DECAY RATE WITHIN LIMITS AND NO DOOR UNSAFE LIGHT NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
